Nursing Mothers Take High Doses Of Antibiotics.?

Illustration of Nursing Mothers Take High Doses Of Antibiotics.?
Illustration: Nursing Mothers Take High Doses Of Antibiotics.? triptomotherhood.com

Can breastfeeding mothers take high-dose cefadroxil antibiotics? Dose u0026gt; 2000 mgIs harmful to the baby? What effect will this have on the baby?

1 Answer:

Hello Rhe,


Thank you for asking HealthReplies.com.

The use of antibiotics, not only in nursing women, must be done with extreme caution. All types of antibiotics are not included in the class of over-the-counter drugs, so their use is only appropriate if carried out under the supervision of a doctor. Before giving any antibiotics, doctors need to evaluate first, whether there are signs of bacterial infection or similar microorganisms that respond well to antibiotics in patients. The type and location of infection, the severity of the disease, the history of the disease, and the general health condition of the patient should also be taken into consideration by doctors in determining the type and dosage of antibiotics that are appropriate to be given.


Cefadroxil is a class of cefalosporin that is good for eradicating bacteria that cause respiratory infections, urinary tract infections, and many other types of infections. The dosage of this drug may vary depending on the patient's age, body posture, indications for administration, and general health conditions of the patient.


Cefadroxil is not absolutely prohibited to give to nursing mothers. As long as there are proper medical indications, cefadroxyl may be given to nursing mothers, back again, provided that it is supervised directly by a doctor. With the right dose, very little of the drug content is secreted through breast milk, so that the potential to disrupt the health of breastfed babies is quite small. However, if given in excessive doses, it is prone to disruption of the balance of normal flora in the digestive tract. This can cause the baby to experience indigestion, such as diarrhea, rashes in the oral cavity, and so on. In addition, there can also be other side effects that are more dangerous, for example allergies, to shock (shock) that has the potential to be life threatening.


Therefore, it is wise to take antibiotics. Take antibiotics only if prescribed directly by your doctor, and consume according to the dosage recommended by your doctor.


Hope this helps ...

: by

Related Question

Causes Of Chest Pain Down To The Neck?

Causes Of Chest Pain Down To The Neck?

(10 months ago)

hello doctor... Read more

Body Fever Accompanied By Headaches And Eyes?

Body Fever Accompanied By Headaches And Eyes?

(1 year ago)

Good afternoon, I’m a 21-year-old man, from this morning at first my throat hurt and my body started to heat up, my head hurt and my eyes sometimes hurt, I went to the hospit... Read more

Diarrhea In Winter?

Diarrhea In Winter?

(7 months ago)

Good morning. N My sister is 6 years old every night diarrhea, because the weather is probably cold. If the air is hot not. My brother is an atresia ani, since he was born he has n... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *